I titrated up on Lamictal from 25 mg to 100 mg very slowly Did not have any side effects until I got to 100 mg Then started to have severe flu like symptoms loss of appetite and sleep issues I was miserable So I went down to 75 mg Felt better in terms of side effects but depression and anxiety have returned after 6 days on 75 mg Not sure what to do? Go back up to 100mg and hope side effects don't come back or stay at 75 and hope depression lifts Very frustrated Any thoughts appreciated
I am taking 75mg twice daily and am managing well with semi-seizures once or twice a month. I am worried about its side effects. I used to have petit-mal when I was young, but got over it upon puberty. I got four children and had a healthy life till mono-pause, when I had a big seizure that made me stay one week in hospital without knowing who am I. It was funny. So I took early retirement to decrease the stress. Now few years later, I am taking it easy with myself, but the problem is that I am emotionally very sensitive, clumsy and forgetting a lot. i also get confused (where am I? where are the kids?? etc) but regain my memory in few minutes. I am trying to avoid driving or even being alone at home...
Will it get worse with time???
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2013 • 1 answer
Posted 20 Nov 2014 • 2 answers
Posted 20 Aug 2016 • 1 answer
Posted 10 Feb 2017 • 2 answers
Posted 17 Mar 2017 • 1 answer